# SDR CALA0001549

- Difficulty date: October 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CRACKS IN DOUBLER AROUND DOOR HANDLE OF FWD CARGO DOOR OUTER SKIN.  THE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-10-3 AND 51-30-2.
